# SDR FDEA2019100322395

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002343
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE BS 1460 CORRODED.   FOUND WITH 100% MATERIAL LOSS.   OUT OF LIMITS IAW SRM 53-00-07-1A, FIG 101, DET II,  REMOVED AND REPLACED THE SHEAR TIE  IAW SRM 51-40-02-0G, AND  DWG 146N1014,  REV D.
